Someone’s left you a voicemail message, but all you can make out are the last words: “I’m sorry. I should’ve told you months ago. Bye.” Who is it from, and what is this about? – Daily Post
“Hey there April, it’s you old friend 6MP here. You know, the chemo drug you were on. Sorry I went toxic on you in the spring. Totally my bad. Just a few things you should probably know now that you are kicking me out of your system:
All the hair you lost, it’ll start to grow back and it’ll come it super curly. Good luck with that. Oh, the overall length of you hair? It’ll be months before you start to see any noticeable change.
Your face is going to breakout like a teenager’s on picture day. Anything you do to try to fight it will just make it worse.
All your joints, they are going to swell. I mean puffy to the point of visibility. Making a fist, not going to happen. Sorry about that.
The Crohn’s disease? The thing I was managing? That is totally going to come out of remission. And it’s going to suck. Again, my bad.
Oh, and the worst thing that is going to happen to you is you are going to show high liver counts for a good 6 months after. It’s just me working my way out of your system. It’s no big deal, so don’t freak out about it or go crazy doing a lot of test trying to figure out the cause. It’s just me.
I’m sorry. I should’ve told you months ago. Bye.”
To quote The Wedding Singer “Gee, you know that information… really would’ve been more useful to me *yesterday.*” I DID go crazy with a ton of tests trying to figure out why I had high liver counts. And my joints did swell to the point of unbearable pain. I did stress about my hair and breakouts. Most of all, I loved one day getting punched in the stomach by pain from the Crohn’s saying “I’m back”! Stupid medication. Sometimes they do more harm than good.